# SDR AALA202411045256

- Difficulty date: September 5, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,881 hours, 39,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347710520200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON INTERNAL STRUCTURE WEB BETWEEN FR 57 AND FR 58 AT LEVEL STR 23R IN PASSENGER CABIN, REPLACED WEB PER SRM 51-72-11-911.
